# SDR IPXA2024072968557

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 22,865 hours, 3,361 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  AFT TAKE-OFF GEAR DISAGREE EICAS MESSAGE COMPLETED CHECKLIST OK TO INSTALL ACTUATOR AND I.A.W. AMM 32-32-15-404-006 REV. 45 STEP 3A TO STEP 3.F.(4) INSTALL L/H WING GEAR DOWNLOCK ACTUATOR CHECK OK. OPEN
